Repositorio de producción científica de la Universidad de Sevilla

The Nevanlinna parametrization for a matrix moment problem

Opened Access The Nevanlinna parametrization for a matrix moment problem
Estadísticas
Icon
Exportar a
Autor: López Rodríguez, Pedro
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001
Publicado en: Mathematica Scandinavica, 89 (2), 245-267.
Tipo de documento: Artículo
Resumen: We obtain the Nevanlinna parametrization for an indeterminate matrix moment problem, giving a homeomorphism between the set V of solutions to the matrix moment problem and the set V of analytic matrix functions in the upper half plane such that V (λ)∗V (λ) ≤ I. We characterize the N-extremal matrices of measures (those for which the space of matrix polynomials is dense in their L2-space) as those whose corresponding matrix function V (λ) is a constant unitary matrix.
Cita: López Rodríguez, P. (2001). The Nevanlinna parametrization for a matrix moment problem. Mathematica Scandinavica, 89 (2), 245-267.
Tamaño: 154.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41824

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones